Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 2, NWS Shreveport, LA

April 6, 2019Jackson Parish, Lincoln Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 6, 2019, 7:42 PM CDT for Jackson Parish, Lincoln Parish, Union Parish, Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2019, 7:42 PM CDT (00:42 UTC)
Expired
Apr 6, 2019, 10:45 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Jackson Parish, LA, Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 8:32 PM CDTFLASH FLOODFarmerville, LASTREET FLOODING REPORTED IN FARMERVILLE.
Apr 6, 8:38 PM CDTFLASH FLOOD4 N Downsville, LASTREET FLOODING REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

355 
WGUS54 KSHV 070042
FFWSHV
LAC049-061-111-070345-
/O.NEW.KSHV.FF.W.0002.190407T0042Z-190407T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
742 PM CDT Sat Apr 6 2019

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  North central Jackson Parish in north central Louisiana...
  South central Union Parish in north central Louisiana...
  Eastern Lincoln Parish in north central Louisiana...

* Until 1045 PM CDT.

* At 738 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Rainfall amounts of 4 to 6 
  inches of rain have occurred within the past two hours. Flash 
  flooding is expected as ditches and streams overflow their banks 
  and some roadways expected to become impassable. 

* Some locations that will experience flooding include...
  Ruston, Farmerville, Choudrant, Downsville, D Arbonne and Bayou D
  Arbonne Lake.

Additional rainfall amounts of one half to over one inch is possible 
in the warned area. Additional heavy rainfall also remains a 
possibility later tonight and again on Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3281 9230 3254 9244 3245 9266 3265 9262
      3280 9242

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 7:04 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 6, 7:04 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
704 PM CDT Sat Apr 6 2019

.AVIATION...
Showers and thunderstorms across area terminals along I-20
including Lufkin to continue through 07/04Z. Ceilings to become
MVFR through the evening with showers and thunderstorms returning
by daybreak on Sunday. -TSRA conditions expected through much of
the day Sunday. Otherwise, southeast winds around 5 to 10 knots
expected through the overnight hours, decreasing to 5 knots after
07/12Z. /05/

&&

.PREV DISCUSSION... /issued 703 PM CDT Sat Apr 6 2019/

UPDATE...

A new Tornado Watch was issued for portions of East Texas, North
Louisiana, and Central Louisiana until 10 pm this evening, as the
severe weather threat continues of the region. There has been
several reports of large hail and wall clouds over the past
several hours, and this threat will continue through the late
evening hours as steep lapse rates remain along with sufficient
shear. /20/

PREV DISCUSSION... /issued 443 PM CDT Sat Apr 6 2019/

SHORT TERM.../Tonight through Sunday Night/

A diffuse warm front is still located roughly from near Lufkin TX,
to Mansfield LA, and eastward. North of the front, convection is
elevated and could at times pose a marginal threat for severe
hail and damaging winds. Farther south, in the vicinity of the
front and in the warm sector, conditions are much different.
Storms are surface-based and low-level shear is maximized along
the frontal boundary. This has lead to the storms becoming more
supercellular in nature, and thus, and increased severe weather
threat. The earlier round of showers and storms combined with the
farther south position of the warm front has yielded a very tight
instability gradient near the warm, but CAPE values between
1000-1500 J/kg can still be found across Deep East Texas and
Central Louisiana. The greatest risk for severe weather should
continue to be over East Texas south of Interstate 20.

The severe weather threat should quickly diminish this evening as
instability wanes and a lead upper shortwave trough lifts
northeast from Nebraska towards the Upper Mississippi River
Valley. However, another round of strong to severe convection is
expected to develop during the overnight and early morning hours
of Sunday as an upper trough over Southwest New Mexico moves east
towards the Big Bend Region and along the Interstate 10 corridor.
Convection will likely become widespread after sunrise Sunday
morning and will persist for much of the day.

Unlike today, the entire forecast area should be within the warm
sector on Sunday, so a severe weather threat will once again be in
play for the entire area. Damaging winds, large hail, and isolated
tornadoes will be possible. The storm mode and development should
be fairly similar to today. In fact, the tornado threat may
actually be a bit higher Sunday afternoon south of Interstate 20,
as the models suggest surface winds may strongly back as a surface
low strengthens northwest of Houston. The severe weather threat
should once again diminish Sunday night. However, convection will
likely persist as the upper trough and associated surface low will
be moving eastward very slowly.

CN

LONG TERM.../Monday through Saturday Night/

Slow moving upper trough will close off and become partially cut off
from the mean flow directly over the heart of the cwa Monday
morning. Have raised pops Monday and have added low pops Monday
night on account of this slowing trend and associated expected
lift underneath the tight upper low. Pops will remain high with
saturated airmass underneath the low, with a gradual drying in the
mid lvls as the low drifts east of the MS River late Monday
night. A slow movg low amplitude ridge will then remain ovhd thru
mid week. A large upper low to remain diverted north into midwest
with trailing frontal boundary movg across area Thursday.
Confidence too low on any measurable rain that could be squeezed
out of this frontal boundary absent of upper support. A deep upper
low movg across four corners will be better positioned to pump
moisture in deep sw flow and will gradually increase pops into
next weekend as a result. Warm air and spring pattern dictate to
expect tstms but too early to gauge svr threat attm.

/07/

PREV DISCUSSION... /issued 107 PM CDT Sat Apr 6 2019/

AVIATION...
For the 06/18z TAFs, widespread strong to severe convection will
affect the entire area throughout the period. The first round of
storms that is ongoing and extends back to the west into Central
Texas should move across the area during the first half of the TAF
period, and will likely end by 06/03z. Another round of strong to
severe convection will begin to develop near or just after 07/06z,
which will persist through the end of the period. KMLU may not be
impacted by the second round of storms until after sunrise Sunday
morning. Otherwise, IFR/LIFR flight conditions can be expected
with the storms. Ceilings may lift into the VFR range in locations
not experiencing convection, but patchy fog and low ceilings may
develop in some locations after sunset due to the heavy rain.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  76  62  75 /  70  70  80  40
MLU  67  78  62  77 /  60  80  80  60
DEQ  62  75  59  77 /  60  60  60  30
TXK  64  74  60  74 /  70  60  70  40
ELD  65  76  61  73 /  70  70  80  60
TYR  66  72  60  76 /  40  60  70  30
GGG  66  74  61  76 /  60  70  70  30
LFK  69  75  62  76 /  60  80  80  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05/20/07/09
Hazardous weather outlook, Apr 6, 12:16 PM CDT, 7 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
1216 PM CDT Sat Apr 6 2019

TXZ124>126-136>138-149>153-165>167-071100-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect until 6 PM CDT this afternoon.

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-071100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas, Southwest Arkansas, and Northwest Louisiana.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

Isolated thunderstorms will be possible Thursday afternoon and
evening over portions of Southern Arkansas and North Central
Louisiana as a cold front moves across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

09

In the hours before

Local storm report, Apr 6, 5:42 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             9 SW JACKSONVILLE       31.88N 95.38W
04/06/2019  M2.00 INCH       CHEROKEE           TX   PUBLIC

            PUBLIC REPORTS TWO INCH HAIL IN THE PIERCES
            CHAPEL COMMUNITY VIA SOCIAL MEDIA.

&&

20
Special weather statement, Apr 6, 6:28 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
628 PM CDT Sat Apr 6 2019

LAZ005-006-011>014-018-019-021-070030-
Caldwell LA-Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-
Ouachita LA-Union LA-Red River LA-Jackson LA-
628 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
JACKSON...SOUTHEASTERN UNION...SOUTHEASTERN RED RIVER...NORTHERN
NATCHITOCHES...OUACHITA...SOUTHEASTERN BIENVILLE...SOUTHEASTERN
LINCOLN AND WINN PARISHES UNTIL 730 PM CDT...

At 626 PM CDT, emergency management reported strong thunderstorms
along a line extending from near Farmerville to 7 miles west of
Campti. Movement of this line was to the east at around 25 mph while
individual storms were moving to the northeast near 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Winnfield, Jonesboro, Swartz,
Brownsville-Bawcom, Brownsville-Bawcomville, Richwood, Sterlington,
Campti, Choudrant, Chatham, Hodge, Goldonna, North Hodge, Dodson,
East Hodge and Saline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding...as one to near two inches of rainfall
is possible within a one hour time frame.  Do not drive your vehicle
through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3261 9193 3254 9192 3180 9245 3188 9334
      3275 9235 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9202
      3271 9197 3268 9197 3266 9194 3266 9191
TIME...MOT...LOC 2326Z 285DEG 88KT 3270 9237 3193 9324

07
Local storm report, Apr 6, 6:46 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             2 SSE ALTO              31.63N 95.06W
04/06/2019  E1.50 INCH       CHEROKEE           TX   FIRE DEPT/RESCUE

            HAIL REPORTED 2 MILES SOUTH OF ALTO ON HWY
            69.

&&

25
Special weather statement, Apr 6, 6:54 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
654 PM CDT Sat Apr 6 2019

LAZ005-006-011>014-018-019-070045-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Ouachita LA-Union LA-
Red River LA-Jackson LA-
654 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...EASTERN UNION...
NORTHEASTERN RED RIVER...NORTH CENTRAL NATCHITOCHES...NORTHWESTERN
OUACHITA...SOUTHEASTERN BIENVILLE...SOUTHEASTERN LINCOLN AND
NORTHWESTERN WINN PARISHES UNTIL 745 PM CDT...

At 652 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Farmerville to 11 miles
southwest of Coushatta. Movement of the line was slowly to the
southeast, with individual storms moving rapidly to the northeast
around 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Ruston, Claiborne, Grambling, Jonesboro, Farmerville, Coushatta,
Sterlington, Choudrant, Simsboro, Marion, Martin, Hodge, Goldonna,
North Hodge, Vienna, Hall Summit, East Hodge, Saline, Lucky and
Ashland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways as one to over two inches of rain may fall within an hour
or so.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near area lakes and rivers, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3270 9200 3198 9290 3205 9346 3301 9212
      3301 9207 3297 9208 3292 9207 3287 9208
      3284 9206 3283 9207 3279 9205 3276 9206
      3274 9205 3273 9207 3269 9205 3270 9204
      3271 9204 3270 9203
TIME...MOT...LOC 2352Z 331DEG 71KT 3268 9239 3191 9349

07
Local storm report, Apr 6, 7:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     LIGHTNING        2 WSW KILGORE           32.38N 94.89W
04/06/2019                   GREGG              TX   BROADCAST MEDIA

            SABINE FIRE REPORTS A TANK BATTERY WAS
            STRUCK BY LIGHTNING. ONE OF THE TANKS CAUGHT
            ON FIRE. OFFICIALS SAY MUD AND HIGH WATER
            HAVE PREVENTED THEM FROM GETTING EQUIPMENT
            CLOSE TO THE FLAMES. THE FIRE HAS ALSO
            MELTED POWER LINES HANGING NEAR THE TANKS.
            UNSURE OF ANY INJURIES AT THIS POINT.

&&

25
Local storm report, Apr 6, 7:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
714 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             ALTO                    31.65N 95.07W
04/06/2019  E2.50 INCH       CHEROKEE           TX   PUBLIC

            PUBLIC REPORT OF TENNIS BALL SIZE HAIL VIA
            SOCIAL MEDIA IN ALTO,TX.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:23 PM CDTAreal Flood AdvisorySHVJackson, Lincoln, Union112 min
Apr 6, 8:06 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn39 min
Apr 6, 8:28 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn2 hr
Apr 6, 8:42 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn2 hr
Apr 6, 8:53 PM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn37 min
Apr 6, 9:28 PM CDTSevere Thunderstorm WarningSHVJackson, Winn47 min
Apr 6, 9:32 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union43 min
Apr 6, 9:34 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn41 min
Apr 6, 10:17 PM CDTSpecial Weather StatementSHVWinn43 min
Apr 6, 10:19 PM CDTSpecial Weather StatementSHVLaSalle41 min
Apr 6, 10:42 PM CDTSpecial Weather StatementSHVUnion33 min
Apr 6, 11:16 PM CDTSpecial Weather StatementSHVNatchitoches, Winn59 min
Apr 6, 11:18 PM CDTSpecial Weather StatementSHVCaldwell57 min
Apr 6, 11:26 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn3 hr
Apr 6, 11:27 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Winn3 hr
Apr 7, 12:11 AM CDTSpecial Weather StatementSHVCaldwell64 min
Apr 7, 12:56 AM CDTAreal Flood AdvisorySHVCaldwell, Jackson, Ouachita, Winn3 hr
Apr 7, 3:02 AM CDTSpecial Weather StatementSHVBossier43 min
Apr 7, 3:31 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster44 min
Apr 7, 4:01 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union59 min
Apr 7, 4:59 AM CDTSpecial Weather StatementSHVUnion46 min
Apr 7, 5:11 AM CDTSpecial Weather StatementSHVUnion49 min
Apr 7, 6:43 AM CDTSevere Thunderstorm WarningSHVBossier, Webster62 min
Apr 7, 7:56 AM CDTAreal Flood AdvisorySHVClaiborne, Webster4 hr
Apr 7, 10:01 AM CDTRiver Flood WarningSHVWebster52 days
Apr 7, 10:01 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster21 days
Apr 7, 10:04 AM CDTAreal Flood AdvisorySHVCaddo3 hr
Apr 7, 10:28 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn21 days
Apr 7, 1:00 PM CDTTornado WarningSHVDe Soto, Sabine12 min
Apr 7, 1:23 PM CDTSpecial Weather StatementSHVClaiborne52 min
Apr 7, 1:56 PM CDTSpecial Weather StatementSHVGrant49 min
Apr 7, 1:58 PM CDTSpecial Weather StatementSHVSabine47 min
Apr 7, 2:22 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn53 min
Apr 7, 2:24 PM CDTSevere Thunderstorm WarningSHVOuachita52 min
Apr 7, 2:28 PM CDTSevere Thunderstorm WarningSHVUnion47 min
Apr 7, 2:35 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn39 min
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningSHVSabine60 min
Apr 7, 2:58 PM CDTAreal Flood AdvisorySHVBienville, Claiborne, Lincoln, Union3 hr
Apr 7, 2:59 PM CDTSevere Thunderstorm WarningSHVUnion61 min
Apr 7, 3:13 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine, Winn62 min
Apr 7, 3:19 PM CDTSevere Thunderstorm WarningSHVOuachita26 min
Apr 7, 3:35 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Union41 min
Apr 7, 3:45 PM CDTSevere Thunderstorm WarningSHVOuachita20 min
Apr 7, 3:51 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine54 min
Apr 7, 3:57 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 3 more63 min
Apr 7, 4:08 PM CDTAreal Flood AdvisorySHVBienville, De Soto, Jackson, Lincoln, Natchitoches, Red River and 3 more3 hr
Apr 7, 4:28 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches40 min
Apr 7, 4:40 PM CDTAreal Flood AdvisorySHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more3 hr
Apr 7, 4:52 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn3 hr
Apr 7, 4:56 PM CDTSevere Thunderstorm WarningSHVGrant, Winn16 min
Apr 7, 5:26 PM CDTFlash Flood WarningSHVClaiborne, Webster6 hr
Apr 7, 6:03 PM CDTSpecial Weather StatementSHVOuachita27 min
Apr 7, 6:35 PM CDTAreal Flood AdvisorySHVJackson, Lincoln, Ouachita3 hr

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.